HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On Blow up at Space Infinity for Semilinear Heat Equations

Files in This Item:
pre670.pdf187.91 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83821

Title: On Blow up at Space Infinity for Semilinear Heat Equations
Authors: Giga, Yoshikazu Browse this author
Umeda, Noriaki Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 670
Start Page: 1
End Page: 20
Abstract: A nonnegative blowing up solution of the semilinear heat equation ut = ¢u + up with p > 1 is considered when initial data u0 satisfies lim|x|→∞ 0 = M > 0, 0 ≤ M and u0 ≢ M. It is shown that the solution blows up only at space infinity and that lim|x|→∞ u(x, t) is the solution of the ordinary di®erential equation vt = vp with v(0) = M.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69475
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University